# SDR SWIA201642167

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 33,960 hours, 28,556 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL.  DECIDED TO DECLARE AN EMERGENCY DUE TO FLAPS BEING STUCK DOWN AT 30 DEGREES AND THE HIGHER FUEL BURN, WHICH WAS CAUSING THEM TO APPROACH MINIMUM FUEL VERY QUICKLY.   RESET FLAPS IAW FIM AND AD.
